# SDR SWAA2024120655604

- Difficulty date: October 31, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA120.30 STIFFENER 4 AT RT HORIZONTAL STABILIZER 2024-680370<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE:11-MAR-25;[02] TOOL USED: ET EQUIPMENT; P/N NORTEC600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[03] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[04] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[05] CORRECTED STEP 4: TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[06] REPAIRED INSPAR RIB LOCATED STAB STA120.30 STIFFENER 4 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGNOFF BELOW;[07] REPAIRED INSPAR RIB LOCATED STAB STA120.30 STIFFENER 4 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGNOFF BELOW RII CERTIFIED
